I just wanted to say it IS possible to get off the evil ultram!
I was on it for over a year and just tapered over a couple months recently...down to 1 a day then 1/2 and finally 1/4 and zero...bad flu for a few days but I believe it is gone now.
It is worth the patience..taper slowly and it will work.
Actually now I am dealing with a taper from Cymbalta and it's waaaaaaaaaaay worse.
Drugs are evil, whether you get them prescribed or not...ugh.
I am glad for you but I disagree with your statement that Drugs are Evil. If you are severely depressed or in tremendous pain anything is better that having to live with with pain and or depression. When the pain is gone and the depression lifts then you deal with not taking them any more and not everyone will have the same journey as you did.
MsMinn, CONGRATS on your taper. I can't wait to be where you are. I am getting down and posts like yours expire me!
I had to taper off Celexa a few years ago and it was horrible! It took me almost 6months to feel normal. I felt as if my brain was moving, I felt when I turned my head that my brain moved slower than my head, it was awful I also had some kind of brain zaps too.................it was he** ish and I vowed to never take an anti-d again.
I do take Trazadone for sleep but only 25mgs and it is not anything but a sedative at that dose and it really, really helps with sleep.
Ann, I'm sorry...I'm just in total disbelief that Cymbalta is on the market. Some drugs are fine, helpful even, I agree. ****** Cymbalta along with withdrawal, hives, liver damage, etc...see what you think. Also...FDA issued a warning against it if you have abused alcohol, which I have. My Psych NP knew this and still prescribed it. Everyone should be their own advocate when it comes to taking any drug... prior to taking what a doctor gets from a drug company in samples by the 100's. Oh and guess who is at the top of the Fortune 500 companies? Drug companies..yep. There's a reason we *need* these.
Sorry for the rant, but I am truly horrified.
Tapergirl..great job...keep it up. Honestly...it is SO worth it. I honestly feel fine mentally which is what I was really worried about. When I finally went off it I made sure I was down to very little and had a bit of sleep aid for the nights. We are all different. I had tried before and couldn't do it. Once you truly make the decision though...nothing will stop you. It truly is empowering.
Ms Minn, what you just said worries me. I was on paxil, mainly for anxiety for a few yrs. When I went off hydrocodone, I went to dr thinking there was something wrong with me pysically because I did not realize I was having withdrawal symptoms from the hydro (which dr does not know I was taking). She gave me samples of Cymbalta and I've been taking them for about 2 weeks. Seemed to help at first, but I have been very depressed the last few days. What's the deal with the Cymbalta that made you say you can't believe they prescribe them? I do know that since I've been on them, sleep has not come easy, even with ambien. I'm up at 3am, finallly gave up trying to sleep and am drinking some decaf tea and hope to get back to bed and sleep soon. Gotta get up for another lovely day at work at 7:am.